Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnemom

Does AHA change your skin color?

I've been on the regimen for about 5 weeks and my skin is really clear, but still a little dry. Anyways, I use the Eucerin moisturizer with AHA on my face and neck and today I noticed that my neck is darker where I've put the lotion. Is this typical? Does it go away? Has anyone else had this happen?

Share this post


Link to post
Share on other sites

lol I haven't tanned in about 2 months, and my face has a hella nice tan to it, dunno how it stays, though I read moisturized skin tans better and stays tan longer, but i doubt its this effective. And if it's the AHA doing this im totally down I dont know what there is to complain about lol. Unless its like a wierd BROWN darkening? BTW yes I use AHA too.

Share this post


Link to post
Share on other sites

I'm a new member and I've been on the regimen for about a week, using the Neutrogena on-the-spot, and the oil-free moisturizier. I am a black female, and my skin too has started to look a little dark. Is this normal? Are there any people of color using this regimen and having similiar effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×